MathSciNet Relay Station
MathSciNet bibliographic data
MR803197 (87m:68043) 68Q25 (58C30 58F40 65H05 90C30)
Shub, Mike; Smale, Steven Computational complexity. On the geometry of polynomials and a theory of cost. I. Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 1, 107–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement